# SDR SWI2025F01134

- Difficulty date: August 6, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N118SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000420
- Aircraft time: 28,459 hours, 16,696 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK HAS CORROSION AT FR 84, 84/83, 82/83, 81/82, 80/81, 79/80, 78/79, 77/78, 76/77, 75/76, 74/75.  REMOVED DAMAGED SECTION OF THE LT CENTER SEAT TRACK AT FRAME 84 AND INSTALLED A FABRICATED FILLER AND DOUBLER TO REPAIR REF ETD2025-170-926606 AND REF ERJ175 SRM 51-40-08.
